# SDR 03303421

- Difficulty date: October 30, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N421FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3179
- Aircraft time: 5,929 hours, 6,106 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35059783
- Part serial: 290
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE AIR TURBINE STARTER ON LEFT HAND ENGINE HAD CORROSION IDENTIFIED ON THE OUTLET FLANGE.
